Restricted stirling permutations

David Callan, Shi Mei Ma, Toufik Mansour

Research output: Contribution to journalArticlepeer-review


In this paper, we study the generating functions for the number of pattern restricted Stirling permutations with a given number of plateaus, descents and ascents. Properties of the generating functions, including symmetric properties and explicit formulas are studied. Combinatorial explanations are given for some equidistributions.

Original languageEnglish
Pages (from-to)957-978
Number of pages22
JournalTaiwanese Journal of Mathematics
Issue number5
StatePublished - 2016

Bibliographical note

Funding Information:
The second author was supported by NSFC (11401083) and the Fundamental Research Funds for the Central Universities (N152304006). The authors would like to thank referees for their valuable suggestions.

Publisher Copyright:
© 2016, Mathematical Society of the Rep. of China. All rights reserved.


  • Pattern avoidance
  • Plateaus
  • Stirling permutations

ASJC Scopus subject areas

  • Mathematics (all)


Dive into the research topics of 'Restricted stirling permutations'. Together they form a unique fingerprint.

Cite this